Katedra Funkcji Rzeczywistych - lista publikacji

Nadjednostka:

[Wszystkie publikacje]


[2020] [2019] [2018] [2017] [2016] [2015] [2014] [2013] [2012] [2011] [2010] [2009] [2008] [2007] [2006] [2005] [2004] [2003] [2002] [2001] [2000] [1999] [1998] [1997] [1996] [1995] [1994] [1993] [1992] [1991] [1990] [1989] [1988] [1987] [1986] [1985] [1984] [1982] [1981] [1979] [1977] [1976] [1974]
1-7 z 7.

2001

7.
Algebraic equivalence of real divisors, MATH. Z. 238 (2001), no. 4, 817–827
6.
Wojciech Kucharz, J.Bochnak
Complexification of real algebraic varieties and vanishing of homology classes, BULL. LONDON MATH. SOC. 33 (2001), no. 1, 32–40
2.
Improper intersections in complex analytic geometry, DISSERTATIONES MATH. (ROZPRAWY MAT.) 391 (2001), 58 pp
1.
Invariance of domain in o-minimal structures, ANN. POLON. MATH. 77 (2001), no. 3, 289--294